DCDS
Non topologically weakly mixing interval exchanges
Hadda Hmili
Discrete & Continuous Dynamical Systems - A 2010, 27(3): 1079-1091 doi: 10.3934/dcds.2010.27.1079
In this paper, we prove a criterion for the existence of continuous non constant eigenfunctions for interval exchange transformations which are non topologically weakly mixing. We first construct, for any $m>3$, uniquely ergodic interval exchange transformations of Q-rank $2$ with irrational eigenvalues associated to continuous eigenfunctions which are not topologically weakly mixing; this answers a question of Ferenczi and Zamboni [5]. Moreover we construct, for any even integer $m \geq 4$, interval exchange transformations of Q-rank $2$ with both irrational eigenvalues (associated to continuous eigenfunctions) and non trivial rational eigenvalues (associated to piecewise continuous eigenfunctions); these examples can be chosen to be either uniquely ergodic or non minimal.
keywords: eigenfunction topologically weakly mixing. interval exchange transformations uniquely ergodic weakly mixing minimal

Year of publication

Related Authors

Related Keywords

[Back to Top]